Differential and Integral Equations

Remarks on eigenfunction expansions for the p-Laplacian

Wei-Chuan Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The one-dimensional $p$-Laplacian eigenvalue problem \begin{equation*} \begin{cases} -(|y'|^{p-2}y')'=(p-1)(\lambda -q(x))|y|^{p-2}y,\\ y(0)=y(1)=0, \end{cases} \end{equation*} is considered in this paper. We derive its normalized eigenfunction expansion by using a Prüfer-type substitution. Employing some theories in Banach spaces, we discuss the basis property related to these eigenfunctions as an application.

Article information

Source
Differential Integral Equations, Volume 32, Number 9/10 (2019), 583-594.

Dates
First available in Project Euclid: 13 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.die/1565661624

Mathematical Reviews number (MathSciNet)
MR3992038

Subjects
Primary: 34L10: Eigenfunctions, eigenfunction expansions, completeness of eigenfunctions 34L20: Asymptotic distribution of eigenvalues, asymptotic theory of eigenfunctions

Citation

Wang, Wei-Chuan. Remarks on eigenfunction expansions for the p-Laplacian. Differential Integral Equations 32 (2019), no. 9/10, 583--594. https://projecteuclid.org/euclid.die/1565661624


Export citation